# SDR ASAA0210011

- Difficulty date: January 8, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357986
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND CONTOUR OF SKIN PANEL AT BODY STATION 218-219, RIGHT BUTTOCK LINE 38 DAMAGED.  REPAIRED PER EA.  (M)
